# SDR SWAA2019081335805

- Difficulty date: August 5, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 40,386 hours, 24,069 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5800
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER CABIN FLOOR PANEL 222DF DAMAGED BETWEEN BS. 270 TO BS. 420, UPPER SURFACE SKIN. / REPAIRED FLOOR PANEL 222DF IAW SRM.
